# SDR ASAA2023100945543

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,112 hours, 1,487 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ATTEMPTED TO START APU. APU FAULT LIGHT ILLUMINATED. RAN QRH . AFTER 5 MINS ATTEMPED RESTART.APU FAULT LIGHT ILLUMINATED A SECOND TIME. POSITIONED APU START SWITCH TO OFF. GROUNDED - YES. ON DEFERRAL.
